Vol. 16 No. 4: (October 2023)

The last issue of 2023, Year 16, Number 4, 2023, is covering 49 peer-reviewed open access papers in different fields from discrete mathematics to algebra and topology, to nonlinear analysis, functional analysis and number theory by authors from different countries all over the world. The majority of papers are funded by reputable institutions.

We would like to thank all authors, reviewers, editorial board members, readers, funders and all stakeholders for their valuable contributions -as always. 

Eyup Cetin and Baris Kiremitci


Published: 2023-10-30